# SDR R3WA20171129611

- Difficulty date: November 29, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N566KB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600325
- Aircraft time: 9,564 hours, 7,436 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215297
- Part serial: 3245
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING CREW NOTED THAT RIGHT WING SAGGED AND FELT AND HEARD A LOUD NOISE. CREW APPLIED BRAKING AND RUDDER. EYEWITNESS SAID THEY SAW SPARKS AS SOON AS THE PLANE TOUCHED DOWN. PLANE SWERVED SIDE TO SIDE, THEN SWERVED RIGHT. LEFT TIRE BLEW OUT AND THE AIRCRAFT CAME TO REST ON RUNWAY, WITH NOSE LANDING GEAR TIRE IN THE GRAVEL NEXT TO THE RUNWAY. RIGHT MAIN LANDING GEAR WHEEL ASSEMBLY AND TIRE WERE FOUND TO BE CUT DOWN AND FLATTENED DUE TO THE SKIDDING.
